[MathOuvrage]
Hyperbolicity properties of algebraic varieties
/ Claudon, Benoît ; Corvaja, Pietro ; Demailly, Jean-Pierre ; Duval, Julien ; Gasbarri, Carlo ; Kebekus, Stefan ; Paun, Mihai ; Rousseau, Erwan ; Sibony, Nessim ; Voisin, Claire ; Taji, Behrouz ; Voisin, Claire ; Ed. Diverio, Simone.
-Paris : Société mathématique de France, 2021. - xxvii, 353 p. ; 24 cm
ISBN 9782856299517
[MathOuvrage]
Neverending fractions
/ Borwein, Jonathan M. ; Van der Poorten, Alf ; Shallit, Jeffrey ; Zudilin, Wadim.
-Cambridge : Cambridge university Press, 2014. - x, 212 p. ; 23 cm
ISBN 9780521186490
[MathOuvrage]
On some applications of Diophantine approximations
/ Siegel, Carl Ludwig ; Ed. Zannier, Umberto ; Trad. Fuchs, Clemens.
-Pisa : Scuola Normale Superiore, 2014. - ix, 161 p. ; 24 cm
ISBN 9788876425196
[MathOuvrage]
Combinatorics, automata and number theory
/ Ed. Berthé, Valérie ; Ed. Rigo, Michel.
-Cambridge : Cambridge university Press, 2010. - xix, 615 p. ; 24 cm
ISBN 9780521515979
[MathOuvrage]
Exploring the number jungle
/ Burger, Edward B..
-Providence RI : American mathematical Society, 2000. - vi, 151 p. ; 22 cm
ISBN 9780821826409
[MathOuvrage]
Surveys in geometry and number theory
/ Ed. Young, Nicholas.
-Cambridge : Cambridge university Press, 2007. - vii, 318 p. ; 23 cm
ISBN 9780521691826
[MathOuvrage]
Selected papers of Wang Yuan
/ Wang, Yuan.
-River Edge NJ : World Scientific, 2005. - xxii, 486 p. ; 26 cm
ISBN 9789812561978
[MathOuvrage]
Continued fractions
/ Hensley, Doug.
-Hackensack NJ : World Scientific, 2006. - xiii, 245 p. ; 24 cm
ISBN 9789812564771
[MathOuvrage]
Irrational numbers
/ Niven, Ivan.
-Washington DC : Mathematical Association of America, 2005. - xii, 164 p. ; 19 cm
ISBN 9780883850381
[MathOuvrage]
Diophantine analysis
/ Steuding, Jörn.
-Boca Raton FL : Chapman and Hall;CRC press, 2005. - 261 p. ; 24 cm
ISBN 9781584884828
[MathOuvrage]
Function field arithmetic
/ Thakur, Dinesh S..
-River Edge NJ , Singapore : World Scientific, 2004. - xv, 388 p. ; 24 cm
ISBN 9789812388391
[MathOuvrage]
Recurrence sequences
/ Everest, Graham ; Van der Poorten, Alf ; Shparlinski, Igor E. ; Ward, Thomas.
-Providence RI : American mathematical Society, 2003. - xiii, 318 p. ; 26 cm
[MathOuvrage]
Approximation by algebraic numbers
/ Bugeaud, Yann.
-Cambridge : Cambridge university Press, 2004. - xv, 274 p. ; 24 cm
ISBN 9780521823296
[MathOuvrage]
Number theory and algebraic geometry
/ Ed. Reid, Miles ; Ed. Skorobogatov, Alexei.
-Cambridge : Cambridge university Press, 2003. - v, 300 p. ; 23 cm
ISBN 9780521545181
[MathThèse]
Sur deux formes d'approximation
/ Kristensen, Simon ; Dir. Weber, Michel ; Dir. Nair, Radhakrishnan.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 2002. - xii, 143 p. ; 30 cm
[MathOuvrage]
Dynamical systems on homogeneous spaces
/ Starkov, Alexander N. ; Trad. Starkov, Alexander N..
-Providence RI : American mathematical Society, 2000. - xv, 243 p. ; 26 cm
[MathOuvrage]
The Geometry of numbers
/ Olds, C. D. ; Lax, Anneli ; Davidoff, Giuliana.
-Washington DC : Mathematical Association of America, 2000. - xvi, 174 p. ; 23 cm
[MathCongrès]
Number theory in progress. Vol. 1
/ Ed. Györy, Kalman ; Ed. Iwaniec, Henryk ; Ed. Urbanowicz, Jerzy ; Stefan Banach international mathematical center.
-Berlin, New York NY : Walter de Gruyter, 1999. - xvi, 589 p. ; 25 cm
[MathCongrès]
Séminaire Bourbaki. Vol. 2000/2001. Exposés 880-893
/ Pirashvili, Teimuraz ; Bonavero, Laurent ; Brunella, Marco ; Emery, Michel ; Herzlich, Marc ; Audin, Michèle ; Cartier, Pierre ; Chambert-Loir, Antoine ; Michel, Philippe ; Vergne, Michèle ; Biane, Philippe ; Henniart, Guy ; Peyre, Emmanuel ; Skandalis, Georges ; Villani, Cédric.
-Paris : Société mathématique de France, 2002. - ix, 443 p. ; 24 cm http://www.numdam.org/journals/SB ; https://doi.org/10.24033/ast.546
[MathOuvrage]
Number theory
/ Narkiewicz, Wladyslaw ; Trad. Kanemitsu, S..
-Singapore : World Scientific, 1977. - xii, 371 p. ; 22 cm
[MathCongrès]
Number theory with an emphasis on the Markoff spectrum
/ Ed. Pollington, Andrew D. ; Ed. Moran, William ; Brigham Young University.
-Basel, Hong Kong, New York NY : Marcel Dekker, 1993. - viii, 321 p. ; 25 cm
[MathCongrès]
Advances in number theory
/ Ed. Gouvea, Fernando Q. ; Ed. Yiu, Noriko ; Queen's university.
-Oxford : Clarendon Press, 1993. - xxiii, 534 p. ; 24 cm
[MathThèse]
Trois problèmes d'approximation diophantienne
/ Louboutin, Roland ; Dir. Mignotte, Maurice.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 1984. - 87 p. ; 30 cm
[MathOuvrage]
Measure theoretic laws for lim sup sets
/ Beresnevich, Victor ; Dickinson, Detta ; Velani, Sanju.
-Providence RI : American mathematical Society, 2006. - ix, 91 p. ; 26 cm
ISBN 9780821838273